Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Bleeding after stopping pill. Can I be pregnant?

hi i was on the pill and stop taking it a month ago my last first day of my period on the pill was the 27th august and ended 1st october i stopped the pill on the 1st then i had a bleeding on the 6th to the 10th now i throught i was ment to get my period yesterday but still hasnt started i have had unproctected sex the last couplke weeks could i be pregnant
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear lady,

Thanks for posting your query on this website. I fully appreciate your concerns.

It is normal for the periods to be irregular for 1-2 cycles following withdrawal of pills. Delay by a mere one day in the onset of period does not indicate pregnancy.

If your periods do not start within the next 7-10 days, consult your doctor who may carry out your pregnancy test, if required.

I am confident that you will certainly benefit from the advice.

May I assure you that I am always available for your assistance and will try my best to cure your condition to the best of my experience and knowledge.

Please feel free to revert back to me in case of further clarifications, if any.


Fond Regards,

Dr.(Col) R Karanwal
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor